Capillaritis - What can I do to help me to make the red & gray marks go away
I am 53 years old female diagnosed with capillaritis. The red cayenne-pepper brownish marks on my legs & upper thighs appeared July 5, 2009. I panicked when I first saw them. I thought of different causes: spider bites, laundry detergent, fruits I made for smoothies, all the vitamins (multi, C, omega, calcium & collagen) and prolonged standing at work. I tried process of elimination and still don't know what triggered this. My doctor prescribed steroid topical ointment. I use it when I see more red marks and when they itch. As much as possible I try not to put this ointment daily if I could help it. One person suggested to try Emu Oil. I have been applying emu oil for 2 weeks now and still I have the same marks. At least the spots have not increased and maintained its grayish bruise looking marks. I purchased some compression socks as some articles I read advised to do so, as for treatment. I would like to hear from anyone who experienced capillaritis and had treatments that worked. And how long before these marks would vanish. My legs, thighs & buttocks look so ugly having all the marks around. I can't wear shorts, swim suits nor summer dress. Just can't expose them. Do you know of any treatment other than steroid topical ointment?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.